MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.100885

Медицинская библиотека · Cureus · 2026

Adalimumab-Associated Sensory Neuropathy in a Young Patient With Spondyloarthritis: A Complication of Anti-tumor Necrosis Factor Therapy.

Konnepati Sushma, Ingle Vaibhav, Pawar Akash, Khan Firoz, Sharma Agrata

Клинический случайСтатьяПеревод в очереди

Аннотация

Demyelinating neurological diseases are important contraindications to initiating anti-tumor necrosis factor (TNF) biologic therapy; however, these agents can also rarely induce demyelinating conditions, including neuropathies. This immunological breakdown induced by anti-TNF drugs is a class effect and may be reversible upon discontinuation of the drug. In this report, the authors have presented an anti-TNF-induced neuropathy in an ankylosing spondylitis patient that reversed on drug discontinuation. With more frequent clinical use of anti-TNF drugs, especially with the advent of biosimilars, their association with demyelinating diseases may become more discernible. Reintroduction of the above medicines in the given scenario is not advisable. Host factors predisposing to the above adverse effect need more research.

Для цитирования: Konnepati Sushma, Ingle Vaibhav, Pawar Akash, Khan Firoz, Sharma Agrata. Adalimumab-Associated Sensory Neuropathy in a Young Patient With Spondyloarthritis: A Complication of Anti-tumor Necrosis Factor Therapy.. Cureus. 2026. DOI: 10.7759/cureus.100885.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.